# SDR SWAA106701

- Difficulty date: October 27, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 79,362 hours, 73,076 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C266011
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND LT WING NR 1 SLAT T/E DELAMINATED.  REMOVED AND REPLACED NR 1 SLAT PER MM.
